I am a married, 27 year old female. For the last two months, my cycle was like 35-36 days cycle. Now for the past two days, I am having brown color discharge from the vagina, but not always. I had intercourse until 10 days back. What could be the reason for this discharge? Please advice.
Related Questions:Tackling the Time Of Menstrual Cycle Every Month
Do you have a question on Vaginal Discharge or Menstrual Cycle?Ask a Doctor Now
Welcome to icliniq.com.
I understood your problem.
It seems that you are suffering from hormonal imbalance. Did you recently take any new medication? Or are you undergoing any stress which can cause this?
It does not seem like a pregnancy issue as that would not cause a brown discharge so early. Besides it is highly unlikely to get pregnant by intercourse on 22nd in a cycle of 35 days.
You can take hormone pills for two to three months to stabilize your hormones, and the problem should resolve. But before I prescribe you the medicine, I would like to know if you are under any medication? Have you got any test done for the same?
Thank you doctor,
I am taking medicines for migraine now. Is the chance of pregnancy less? For 35 day cycle, when is the fertile period? Please advice.
Welcome back to icliniq.com.
Since you had only two months of cycle change, it is unlikely to predict the fertile period. You will have a fertile time of something around 28-30 day in 35 days cycles by assuming that previously your cycles were of 28 days.
Earlier your fertile time would be somewhere around 15-20th day. But ovulation in irregular cycles cannot be firmly predicted. As you said that you had intercourse up until 10 days back, there is definitely a chance of pregnancy in this cycle.
Though you are pregnant, it is not usual to get brownish discharge so soon after conception. If it occurs after two to three weeks then we could have thought regarding implantation bleed.
If you had unprotected intercourse and suspect pregnancy, get a home pregnancy test kit and check yourself unless you get periods. If negative, let me know so that we start you on medicines to start periods and then regularize them. There is also a chance to get a disturbance in your menstrual cycle from the migraine tablets.
Hope everything turns out well for you.
Ask your health query to a doctor online?Ask a Doctor Now